On the existence of mixed strategy Nash equilibria
Pavlo Prokopovych and
Nicholas C. Yannelis
Journal of Mathematical Economics, 2014, vol. 52, issue C, 87-97
The focus of this paper is on developing verifiable sufficient conditions for the existence of a mixed strategy Nash equilibrium for both diagonally transfer continuous and better-reply secure games. First, we show that employing the concept of diagonal transfer continuity in place of better-reply security might be advantageous when the existence of a mixed strategy Nash equilibrium is concerned. Then, we study equilibrium existence in better-reply secure games possessing a payoff secure mixed extension. With the aid of an example, we show that such games need not have mixed strategy Nash equilibria. We provide geometric conditions for the mixed extension of a two-person game that is reciprocally upper semicontinuous and uniformly payoff secure to be better-reply secure.
Keywords: Discontinuous game; Diagonally transfer continuous game; Better-reply secure game; Mixed strategy equilibrium; Transfer lower semicontinuity (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: On the Existence of Mixed Strategy Nash equilibria (2013)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:mateco:v:52:y:2014:i:c:p:87-97
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Dana Niculescu ().